# SDR DALA2024122011859

- Difficulty date: December 19, 2024
- Submitted: December 20, 2024
- Operation: Air carrier
- Aircraft: N345NB
- Make and model: Airbus A319-114
- Aircraft serial: 1774
- Aircraft time: 58,788 hours, 30,991 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3145 CORROSION STRINGER 43L LOCATED BETWEEN FR64 TO FR65 IN AFT CARGO COMPARTMENT. CORRECTIVE ACTION: REPLACED STRINGER AS PER A319 SRM 51-42-11-801 AND A319 SRM 53-00-13- 300-001. (0719048)
